# SDR SWAA2023092798845

- Difficulty date: September 10, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Flange
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ROUND HOLE WITH ADJACENT GOUGE TO FLANGE SURFACE; LH HORIZONTAL STAB RIB AT STAB STA 129.50; LOWER OB FLANGE 23.5' FROM FWD EDGE.<[01] REPAIRED DAMAGE IAW EA 23-155-02777
